# SDR HEEA071923

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17501542
- Condition: Cracked
- Location: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN HAS A CRACK SPANWISE APPROXIMATELY 2 INCHES FROM TRAILING EDGE.  THE ABRASION STRIP HAS A CRACK WITH SEPARATION. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
